Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking resperdonex. Feeling lethargic after started the medication. Can the dosage be lowered?

I have a 90lb son who has been on resperdonex1mo. He was lethargic and flat so i stopped dose for 36hr and restarted .5 am and .5 pm...(which was half the 1mg bid dose he was on)he is currently lethargic and has a flat affect on this dose...could he just be sensitive to this med??is there a therapeutic dose lower thant this??his agressive/violent behavior is well controlled on this med but I feel I ve lost him as a person. Thank you.
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Therapeutic dose of risperidone varies from diagnosis to diagnosis

For schizophrenia or psychosis it is 2-12 mg/day

Blunting of affect can be because of risperidone

Such low dose is unlikely to cause blunting

There can be alternative reason related to illness for "loosing him as a person"
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor